# SDR SWAA2023080986951

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 7,476 hours, 4,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT WILL NOT TEST<[01] RE-POSITIONED FLASH LIGHT & PERFORMED TEST; SATIS. PER AMM 25-64-00
